On symmetric maps of spheres

John J Ucci

Research output: Contribution to journalArticle

7 Citations (Scopus)
Original languageEnglish (US)
Pages (from-to)8-18
Number of pages11
JournalInventiones Mathematicae
Volume5
Issue number1
DOIs
StatePublished - Mar 1968
Externally publishedYes

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

On symmetric maps of spheres. / Ucci, John J.

In: Inventiones Mathematicae, Vol. 5, No. 1, 03.1968, p. 8-18.

Research output: Contribution to journalArticle

Ucci, John J. / On symmetric maps of spheres. In: Inventiones Mathematicae. 1968 ; Vol. 5, No. 1. pp. 8-18.
@article{336cde32081f49529add61cd31aa9df8,
title = "On symmetric maps of spheres",
author = "Ucci, {John J}",
year = "1968",
month = "3",
doi = "10.1007/BF01404535",
language = "English (US)",
volume = "5",
pages = "8--18",
journal = "Inventiones Mathematicae",
issn = "0020-9910",
publisher = "Springer New York",
number = "1",

}

TY - JOUR

T1 - On symmetric maps of spheres

AU - Ucci, John J

PY - 1968/3

Y1 - 1968/3

UR - http://www.scopus.com/inward/record.url?scp=34250501786&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=34250501786&partnerID=8YFLogxK

U2 - 10.1007/BF01404535

DO - 10.1007/BF01404535

M3 - Article

AN - SCOPUS:34250501786

VL - 5

SP - 8

EP - 18

JO - Inventiones Mathematicae

JF - Inventiones Mathematicae

SN - 0020-9910

IS - 1

ER -